# SDR IXXA2024041803

- Difficulty date: March 29, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 113,947 hours, 22,812 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Channel
- Part number: 183T20393
- Part serial: NSN
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND HORZ STAB PANEL 347AR MOUNTING BRACKET CRACKED
